Open Access
July, 2011 Small subdivisions of simplicial complexes with the metric topology
Katsuro SAKAI
J. Math. Soc. Japan 63(3): 789-800 (July, 2011). DOI: 10.2969/jmsj/06330789


D. W. Henderson established the metric topology vertion of J. H. C. Whitehead's Theorem on small subdivisions of simplicial complexes. However, his proof is valid only for locally finite-dimensional simplicial complexes. In this note, we give a complete proof of Henderson's Theorem for arbitrary simplicial complexes.


Download Citation

Katsuro SAKAI. "Small subdivisions of simplicial complexes with the metric topology." J. Math. Soc. Japan 63 (3) 789 - 800, July, 2011.


Published: July, 2011
First available in Project Euclid: 1 August 2011

zbMATH: 1229.57026
MathSciNet: MR2836743
Digital Object Identifier: 10.2969/jmsj/06330789

Primary: 57Q05
Secondary: 54E35 , 55U10

Keywords: admissible subdivision , simplicial complex , the metric topology

Rights: Copyright © 2011 Mathematical Society of Japan

Vol.63 • No. 3 • July, 2011
Back to Top